# SDR DALA2019011900376

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 81,930 hours, 62,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR LIKE CANDLE WAX ON CLIMB OUT, SMELL DISSIPATED. FA SAID STRONG SMELL COMING FROM TAIL SECTION WITH CLEAR LIQUID LEAKING. LEAKING STOPPED. RAINED LAST NIGHT IN SVA. FOUND DE-ICE FLUID IN TAIL COMPARTMENT. CLEARED OUT DEBRIS FROM RIBS AND VACCUMED OUT RESIDUAL FLUID DUE TO DE-ICE DRAINING SLOWLY FROM 48 SECTION INTO APU. C/W W/C'S 4900-1185, 4950-2215 ALT DICT BURN, AND 2170-4139 WATER BAG REPLACEMENT. C/W W/C 2120-2367. NO ODOR OK FOR SVC. (LP5279966)
